# SDR AALA972157

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON HAS CORROSION UNDER FRAME AT STATION 1960.  REMOVED AND INSTALLED NEW LONGERON 51L AND CAP PER AARD 51-01-00-05.  (M)
